MathSciNet Relay Station
MathSciNet bibliographic data
MR2101682 54A20 (54E35)
Sosov, E. N. On analogues of weak convergence in a special metric space. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 2004, no. 5, 84--89; translation in Russian Math. (Iz. VUZ) 48 (2004), no. 5, 79–83
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement